CQUniversity
Browse

File(s) not publicly available

Robust H-inf control for uncertain Takagi–Sugeno fuzzy systems With interval time-varying delay

journal contribution
posted on 2017-12-06, 00:00 authored by Xiefu Jiang, Qing-Long Han
This paper is concerned with the problem of robust control for a class of uncertain time-delay fuzzy systems. The time-delay is assumed to be a time-varying continuous function belonging to a given interval, which means that the lower and upper bounds for the time-varying delay are available. No restriction on the derivative of the time-varying delay is needed, which allows the time-delay to be a fast time-varying function. The Takagi–Sugeno (T–S) uncertain fuzzy model with interval time-varying delay is adopted. Based on the Lyapunov–Krasovskii functional approach, some delay-dependent conditions for the existence of robust controller are formulated in the form of linear matrix inequalities (LMIs). When these LMIs are feasible, an controller is presented. A numerical example is given to demonstrate the effectiveness of the proposed method.

History

Volume

15

Issue

2

Start Page

321

End Page

331

Number of Pages

11

eISSN

1941-0034

ISSN

1063-6706

Location

United States

Publisher

Institute of Electrical and Electronics Engineers

Language

en-aus

Peer Reviewed

  • Yes

Open Access

  • No

External Author Affiliations

Faculty of Business and Informatics;

Era Eligible

  • Yes

Journal

IEEE Transactions on Fuzzy Systems